Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Anyone with hair loss from Prozac?

Posted by BIGBERTHA on March 10, 1999, at 18:56:48

Has anyone here had any hair loss or know anyone
who had this effect from taking Prozac? I just read
an article on this and am somewhat concerned. My hair
has been thinning (my mother's hair is thin, my
brother's bald, etc.) prior to starting on Effexor.
Since I'm in the process of switching to Prozac I need
to know if I'm at greater risk for this.
Should I just ask my Doc for Celexa?
Thanks to all!




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:BIGBERTHA thread:3582